# SDR JJBA20130206004

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,079 hours, 37,830 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LEFT MLG DOOR ANNUNCIATOR ON THE GEAR PANEL REMAINED ILLUMINATED AFTER GEAR UP CAUSING THE LANDING GEAR CAUTION LIGHT TO ILLUMINATE.  GROUND MX CREW ADJUSTED THE LEFT MLG DOOR CENTER, AND R & R THE FORWARD HINGE BUSHING.  ALL OPS CHECKED PRODUCED SATISFACTORY RESULTS.
